MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON

MEDTRONIC PUERTO RICO OPERATIONS CO. INTERSTIM¿; STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Model Number 3058
Medical Device Problem Codes Energy Output Problem (1431); Electromagnetic Compatibility Problem (2927)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 04/01/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from a patient who was implanted with an implantable neurostimulator (ins) for urinary dysfunction/sacral nerve stim and gastrointestinal/pelvic floor.It was reported that they had gone several times in the last maybe month or 6 weeks and stated they adjusted therapy but reported they still were having a great deal of leakage and stated it didn't seem like it had taken care of it completely.Patient stated it didn't seem like they were where they used to be (patient did not clarify this).Agent walked patient through steps to connect with their implant to adjust therapy settings.Patient stated their healthcare provider did not give direction on what therapy adjustments to make but directed patient to contacted patient services to make adjustments.Agent reviewed role of patient services.Agent walked patient through steps to connect with their implant.Patient confirmed therapy was on.Agent reviewed therapy considerations.Patient increased stimulation to a comfortable level.Patient will monitor symptoms.Agent redirected patient to their managing healthcare provider if issue persists.When asked for event date, patient stated they had op en heart surgery on april 1st and stated everything got "changed" they guess so they noticed leakage since then and thought it would get better but it had not gotten better, so patient stated it had been going on for several months.
 
Additional Manufacturer Narrative
B3.Date is estimated; year is valid.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INTERSTIM¿
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTABLE, FOR INCON
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
+1(763)526-5677
MDR Report Key50551634
Report Number3004209178-2026-14808
Device Sequence Number21398946
Product Code EZW
UDI-Device Identifier00763000449711
UDI-Public(01)00763000449711(17)230128
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
P970004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/28/2023
Device Model Number3058
Device Catalogue Number3058
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/10/2026
Initial Report FDA Received Date09/01/2026
Date Device Manufactured07/30/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age70 YR
Patient SexFemale